# SDR FDEA201007012335

- Difficulty date: July 1, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65545733
- Condition: Misinstalled
- Location: Bs 540 S27-28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPER FASTENERS IN SHEAR TIE AT BS 540 BETWEEN S28 AND 27L. CUT OUT DAMAGED SHEAR TIE DIM: 6" X 2 1/4". FABRACATED NEW SHEAR TIE FROM 7075 O .063" DIM. 6" X 2 1/4" AND RADIUS FILLER FROM 7075 T-6 .063" DIM. 6" X 7/8" IAW SRM 53-10-4, FIG 14. INSTALLED SHEAR TIE AND RADIUS FILLER IAW SRM 51-30-2. CUT OUT ORIGINAL SKIN AND DOUBLER DIM. 1 7/8" X 1 3/4". FABRICATED REPAIR DOUBLER FROM 2024 T-3 .080" DIM. 9 3/8" X 10 5/8" AND FILLER FROM 2024 T-3 .063" DIM. 12 1/4" X 6 3/4" AND FILLER FROM 2024 T-3 .050" DIM. 1 7/8" X 1 3/4" IAW SRM 53-30-3 FIG. 1B. INSTALLED DOUBLER AND (2 EA.) FILLERS IAW SRM 51-30-2 REV 103 AND SRM 53-30-3 FIG 1B. REV H.
